共 50 条
- [32] An expansion of bivariate spline functions [J]. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, 2000, 41 : 527 - 541
- [35] Local lagrange interpolation by bivariate C1 cubic splines [J]. MATHEMATICAL METHODS FOR CURVES AND SURFACES: OSLO 2000, 2001, : 393 - 403
- [38] Shape control of cubic B-spline and NURBS curves by knot modifications [J]. FIFTH INTERNATIONAL CONFERENCE ON INFORMATION VISUALISATION, PROCEEDINGS, 2001, : 63 - 68
- [40] A Note On The Upper Bound of Dimension of Bivariate Spline Space over Triangulation [J]. PROCEEDINGS OF THE 8TH IEEE/ACIS INTERNATIONAL CONFERENCE ON COMPUTER AND INFORMATION SCIENCE, 2009, : 645 - 649